MathSciNet Relay Station
MathSciNet bibliographic data
MR2201746 47A16 (46A99 47B37)
Bès, Juan; Conejero, José A. Hypercyclic subspaces in omega. J. Math. Anal. Appl. 316 (2006), no. 1, 16–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement